advertisement
Question
Posted by: gina | 2004/10/26

Dizziness

I have been suffering from dizziness where I feel like I'm falling. I have been to my GP. She did a full blood count. My white blood cells are very high. My blood pressure and sugar level is fine. I am on the 3 month injection as I have endometriosis. Could this be the cause? I also suffer from headaches. This was apparently related to my menstrual cycle. However I no longer menstruate but still get the headaches.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that the dizziness is due to the injectable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement